MAUDE Adverse Event Report: ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a form, report number is an identical copy of failed 3500a form submission, report number 3009144-2024-00004 originally submitted on 05march2024.The original 3500a form failed at ack3 due to the following error: manufactuing number not valid.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.
 
Event or Problem Description
On (b)(6) 2023 patient had lead revision with a new lead implanted.On (b)(6) 2023 the patiient had a wound check which noted the incision had yellowish drainage.Oral kelfex was prescribed.Patient stated to the np at that time that he did not take the antibitocs prescrived by dr (b)(6) after his revison.On (b)(6) 2023 pateint was hospitalized for an infected device.On (b)(6) 2023 patient underwent a pocket revison for infection which was described as "the device was released from the pocket but remained connected to the leads.The device and the leads were wiped sorely and the pocket was irrigated profusely after obtaining cultures.The pocket was extended medially.The device was placed back in the pocket and was secured to the underlying tissue using single 2.0 silk suture.An absorbable antibiotic envelope was placed in the pocket subcutaneously superficial device.The incison was closed using interrupted 3.0 nylon sutures.A dressing were then applied." on (b)(6) 2024 the patient had a follow up wound check that the wound "looked good with no signs of infection" per the physician office.(b)(6) 2024: patient had another physician visit with dr.(b)(6) who indicated the site looked good with no infection.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA INC
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
9525404470
MDR Report Key24164481
Report Number3009144177-2026-00014
Device Sequence Number9001225
Product Code PSR
UDI-Device Identifier00857688007001
UDI-Public(01)00857688007001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/18/2021
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite